# SDR SWIA971192

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPS FOR CROSSBEAMS FORWARD AND AFT OF LAVATORY HAVE CORROSION.  REMOVED AND REPLACED T-SECTIONS ON FORWARD AND AFT OF LAVATORY CROSSBEAMS IAW SRM 51-40-02.
